# SDR CA190606004

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR32118T
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE BURST DURING TAKE-OFF ROLL. AIRCRAFT CONTINUED TO FINAL DESTINATION. EMERGENCY SERVICES HAD BEEN ADVISED, THEY SPRAYED THE ENTIRE BOTTOM OF THE PLANE FOR SAFETY TO PREVENT FIRE. (TC# 20190606004)
